# SDR UIEA2017112702314

- Difficulty date: December 10, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 87,789 hours, 16,233 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Frame
- Part number: 2242318665
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT CORE COWL AFT HAT FRAME REPAIR DOUBLERS FOUND WORN.   NR 1 ENGINE LH CORE COWL AFT WORN HAT FRAME REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 REV 105 )
